# SDR SWAA2022100344787

- Difficulty date: August 22, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND @ LT HORIZ. STAB. STA 193.90; 17.75' FROM T/E LENGTH .500' CRACK FOUND @ LT HORI. STAB. STA 193.90 17.75' FROM T/E LENGTH .500' / [01] REMOVED EXISTING FASTENERS AND CUT OUT CRACK AREA ; ON L/H HORIZONTAL ATAB. LOWER INS PAR SKIN; PER REF SRM 55-10-01-2R-11[09] FABRICATED DOUBLER AND FILLER PER REFERENCE SRM 55-10-01-2R-11.;[10] MAKE COUNTERSINK REPAIR WASHER TO BE INSTALLED PER REFERENCE SRM 55-10-01-2R-11.;[11] VERIFIED STEPS 9 AND 10. OK TO TREAT AND PRIME PARTS AND AIRCRAFT REPAIR AREA.;[12] TREATED AND PRIMED DOUBLER; FILLER AND REPAIR AREA PER REFERENCE AMM 51-21-41-370-802 AND 51-21-72-370-804.;[13] INSTALLED COUNTERSINK REPAIR WASHERS PER REFERENCE SRM 55-10-01-2R-11.;[14] VERIFIED STEP 12;[15] VERIFIED STEP 13;[16] OK TO INSTALL DOUBLER AND FILLER.;[17] INSTALLED DOUBLER AND FILLER WITH BMS 5-95 SEALANT BETWEEN THE MATING SURFACES PER REFERENCE 55-10-01-2R-11.;[22] INSTALLED DOUBLE AND FILLER REPAIR WITH BMS 5-95 SEALANT BETWEEN THE MATING SURFACES PER REFERENCE 55-10-01-2R-11. ; THIS IS CATEGORY B REPAIR ; INSPECTION THRESHOLD AT 56.000 TOTAL FLIGHT CYCLES AND REPEAT INSPECTIONS INTERVAL 9.000FLIGHT CYCLES; REF SRM 55-10-01-2R-11;[23] VERIFIED STEP 22. THIS IS CATEGORY B REPAIR ; INSPECTION THRESHOLD AT 56.000 TOTAL FLIGHT CYCLES AND REPEAT INSPECTIONS INTERVAL 9.000FLIGHT CYCLES; REF SRM 55-10-01-2R-11
